Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Imbedding an Arbitrary Ring in a Nontrivial Near-Ring

James R. Clay
The American Mathematical Monthly
Vol. 74, No. 4 (Apr., 1967), pp. 406-407
DOI: 10.2307/2314572
Stable URL: http://www.jstor.org/stable/2314572
Page Count: 2

You can always find the topics here!

Topics: Mathematical rings, Embeddings
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407